# SDR F3LA200800224

- Difficulty date: May 1, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5347047700800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED AFT CARGO LEFT FLOORBOARD SUPPORT PROFILE AT STRINGER 38 LEFT BETWEEN FRAMES 56 AND 58 HAS AREAS OF CORROSION AROUND NUT PLATE HOLES.  MAINTENANCE REMOVED CORRODED PROFILE AT STRINGER 38 LEFT FROM FRAME 56 AND 58 LEFT AFT CARGO AND REPLACED WITH NEW PROFILE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-72-11.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
